# SDR KCSA101005

- Difficulty date: February 16, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 73,765 hours, 19,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT STA 580 RT UPPER DECK HAS WEAK BATTERY.
